# SDR NSVA20070010

- Difficulty date: January 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339CJ
- Aircraft time: 26,952 hours, 33,481 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: Unknown
- Location: Lt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TAILPIPE HOT LIGHT ILLUMINATED IN FLIGHT.  COULD NOT DUPLICATE DISCREPANCY, OPS CHECK GOOD IAW SA MM 26-11-00.
